# SDR 99ZZZX4394

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 5E1319
- Condition: Failed
- Location: Deice System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIP DEICE BOOT TRIPPED CIRCUIT BREAKER IN-FLIGHT.  POST-FLIGHT INSPECTION REVEALED DEICER BURNED UP LEAVING EXPOSED WIRES AND CHARING ON COWL.  DEICER WAS THEN REPLACED FOLLOWING REPAIRS TO COWL.  SEVERAL THINGS COULD HAVE CONTRIBUTED TO THE PROBLEM INCLUDING AN IMPACT DAMAGE OR AGE OF THE BOOT ALLOWING HEATING ELEMENT WIRES TO BE EXPOSED AND SUBSEQUENTLY SHORTING.
